Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 87, NWS Northern Indiana

July 18, 2007Marshall County, Starke County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 18, 2007, 11:01 PM EDT for Marshall County, Starke County, Indiana. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 11:01 PM EDT (03:01 UTC)
Expired
Jul 18, 2007, 11:45 PM EDT
In force
44 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Marshall County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 11:24 PM EDTTSTM WND DMGArgos, INTREES DOWN AROUND ARGOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 8:29 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3514 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3514 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 190302
SVRIWX
INC099-149-190345-
/O.NEW.KIWX.SV.W.0087.070719T0301Z-070719T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA
  EASTERN STARKE COUNTY IN NORTHWEST INDIANA

* UNTIL 1145 PM EDT(1045 PM CDT)

* AT 1059 PM EDT(959 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE      
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF           
  PLYMOUTH TO KNOX...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WINONA...OAK GROVE AND PLYMOUTH...
  TWIN LAKES AND OBER...
  INWOOD...HIBBARD AND BURR OAK...
  BOURBON...RUTLAND AND CULVER...
  MAXINKUCKEE...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

LAT...LON 4141 8644 4132 8681 4110 8635 4125 8592

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:05 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 18, 8:05 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
805 PM EDT WED JUL 18 2007

.UPDATE...
SHOWERS AND THUNDERSTORMS DEVELOPING IN H85 THETA-E ADVECTION ZONE
OVER NRN IL/IN AND SRN MI THIS EVE. EXPECT THIS ACTIVITY TO
CONTINUE PAST DARK AS THE LOW LEVEL WARM MOIST ADVECTION MOVES ACROSS
THE NRN PORTION OF THE AREA. THUS, HAVE INCREASED POPS TO LIKELY
ACROSS NRN PORTIONS OF THE AREA WITH RECENT UPDATE.

&&

.PREV DISCUSSION... /ISSUED 743 PM EDT WED JUL 18 2007/

AVIATION...
LOW LEVEL WARM/MOIST ADVECTION WAS HELPING TO TRIGGER SCT SHOWERS
AND THUNDERSTORMS OVER NRN IN/IL THIS EVE. THIS CONVECTION SHOULD
AFFECT BOTH TERMINALS DURING THE EVE, BUT BASED ON EXTRAPOLATION OF
CURRENT ACTIVITY EXPECT TS WILL REMAIN NORTH OF FWA AND ONLY
MENTIONED SHRA THERE ATTM. MORE WIDESPREAD TSRA EXPECTED LATE
TONIGHT AS A SHRTWV OVER ERN SD MOVES INTO NRN IL/IN. CDFNT WILL
MOVE THROUGH NRN INDIANA TOMORROW AFTN. 18Z NAM SUGGESTS BEST
INSTABILITY WILL BE WELL AHEAD OF THE FRONT AND SOUTH OF THE
TERMINALS DUE TO STABILIZING INFLUENCE OF EARLY MORNING CONVECTION
ASSOCIATED WITH THE SHRTWV LATE TONIGHT AND EARLY THU, SO ATTM NO
MENTION OF TSRA IN TAFS WITH FROPA.

PREV DISCUSSION...
SHORT TERM...TONIGHT AND TOMORROW.
LATEST SFC ANALYSIS SHOWS QUASI-STATIONARY FRONTAL BOUNDARY
EXTENDING ACROSS NORTHERN PORTIONS OF NEB AND IOWA...SOUTH CENTRAL
WIS AND CENTRAL LWR MICHIGAN. WARM HUMID UNSTABLE AIRMASS OVER THE
AREA ALONG WITH OLD OUTFLOW BOUNDARIES HAVE TRIGGERED A FEW TSRA
THIS MORNING/EARLY AFTERNOON...BUT NOTHING SUSTAINED. IR SAT LOOP
SHOWING REMNANTS OF LAST NIGHTS MCS OVER CENTRAL INDIANA WITH NEW
CONVECTION FIRING BACK OVER EASTERN SD. EXPECT THIS NEW DEVELOPMENT
TO BE THE MAIN PLAYER FOR SHORT TERM AS SHORT WAVE COMING OVER UPPER
RIDGE WILL ADD ADDL DYNAMICS TO SUPPORT ORGANIZED CONVECTION. MODELS
IN DECENT AGREEMENT ON NUDGING THETA E RIDGE FURTHER NORTH INTO OUR
AREA...THIS ALONG WITH SFC WAVE MOVING EASTWARD ALONG BOUNDARY
TONIGHT SHOULD HELP STEER CONVECTION INTO OUR AREA AND PREVENT THE
SOUTHEAST DIVE MCS HAVE TAKEN IN PREVIOUS NIGHTS. STABLE BOUNDARY
LAYER DEVELOPING IN THE EVENING WILL ALLOW STORMS DEVELOPING TO THE
WEST TO BECOME ELEVATED WITH TIME...ORGANIZING INTO ANOTHER MCS.
PLENTY OF INSTABILITY ABOVE THE BOUNDARY LAYER...MODEL SOUNDINGS
HAVE CAPES AOA 2000J/KG OVERNIGHT SO SHOULD HAVE NO TROUBLE
SUSTAINING ONGOING CONVECTION...UNIDIRECTIONAL WIND PROFILE AND
ELEVATED NATURE OF CONVECTION WILL HAVE DAMAGING WINDS AS THE
PRIMARY THREAT. MOISTURE POOLING ALONG FRONTAL BOUNDARY WILL HAVE PW
GT 2 INCHES SO HEAVY RAIN WILL ALSO BE OF SOME CONCERN. IF THIS
SCENARIO PLAYS OUT...WILL BE WELL INTO THE NIGHT BEFORE MCS
ARRIVES...WILL STAY WITH CURRENT GRIDS WHICH HAVE BEST CHANCE
STARTING AT 06Z. STILL PREFER TO STAY WITH LIKELY POPS AND ALLOW
EVENING SHIFT TO UPGRADE TO CATEGORICAL ONCE TRACK OF MCS BECOMES
CLEAR...OR CONVERSELY DOWNGRADE IF THINGS DONT PAN OUT. WARM AND
HUMID TONIGHT WITH LOWS AROUND 70F...FRONT PASSING THROUGH TOMORROW
AFTERNOON WILL KEEP TEMPS IN U70S NW CWA...CLOUDS AND LINGERING
PRECIP IN SOUTHERN CWA WILL LIMIT TEMPS TO L80S.

LONG TERM...TOMORROW NIGHT THROUGH WEDNESDAY.
MODELS HAVE BEEN FAIRLY CONSISTENT OVER THE LAST FEW RUNS IN MOVING
THE COLD FRONT SOUTHWARD OUT OF THE AREA TOMORROW EVENING. THE ONLY
QUESTION IS THE EXACT SPEED OF THE FRONT AND WILL ANY RAIN BE AROUND
THE SOUTHERN PART OF THE CWA YET EARLY TOMORROW EVENING. THE MODELS
HAVE BEEN JUMPING THAT RAIN AROUND THE SOUTHERN PART OF THE CWA...SO
HAVE PUT IN A SMALL CHANCE FOR RAIN IN THE EARLY EVENING HOURS FOR
THE POSSIBILITY OF SOME RAIN NEAR/AROUND THE SOUTHERN COUNTIES OF
OUR CWA. THIS COLLABORATES WELL WITH OUR NEIGHBORS ALSO. THEN SKIES
BEGIN CLEARING UP THROUGH THE NIGHT AS HIGH PRESSURE MOVES IN FROM
THE NORTH. THE HIGH PRESSURE THEN IS PROGGED TO STAY RIGHT OVER US
THROUGH NEXT WEDNESDAY. TEMPERATURES ARE EXPECTED TO WARM UP NEXT
WEEK. MONDAY 850MB TEMPS ARE FORECASTED TO BE 15 TO 16 DEGREES
CELSIUS...17 TO 18 DEGREES ON TUESDAY...AND 19 TO 20 DEGREES ON
WEDNESDAY. THE UPPER LEVEL PATTERN IS NOT LOOKING TO CHANGE MUCH
OVER THE EXTENDED PERIOD. THE REST OF THIS WEEK WILL SEE A TROUGH
OVER BOTH THE WEST COAST AND EAST COAST WHILE A RIDGE OCCUPIES THE
CENTRAL PART OF THE COUNTRY. THEN NEXT WEEK THE UPPER PATTERN
CHANGES ONLY SLIGHTLY. THE EAST COAST TROUGH IS PROGGED TO FORM INTO
A CLOSED LOW AS THE UPPER RIDGE EXPANDS TO OVER THE SOUTHWESTERN
PART OF THE COUNTRY. THEREFORE A DRY EXTENDED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM....LOTHAMER
AVIATION/UPDATE...JT
Hazardous weather outlook, Jul 18, 4:27 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT WED JUL 18 2007

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-192030-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
427 PM EDT WED JUL 18 2007 /327 PM CDT WED JUL 18 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS
EVENING. ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. HEAVY RAINFALL
IS ALSO POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...ESPECIALLY
SOUTH OF A LINE FROM PLYMOUTH TO WAUSEON. TORRENTIAL RAINFALL MAY
ALSO ACCOMPANY THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY LATE TONIGHT AND THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

INZ003-LMZ043-046-061-MIZ077-192030-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
427 PM EDT WED JUL 18 2007 /327 PM CDT WED JUL 18 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS
EVENING. ISOLATED SEVERE STORMS WITH STRONG DAMAGING WINDS AND
LARGE HAIL ARE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO BECOME MORE
WIDESPREAD LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON
THURSDAY MORNING. TORRENTIAL RAINFALL MAY ALSO ACCOMPANY THE
STRONGER STORMS.

THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE SOUTHEAST
LAKE MICHIGAN SHORELINE THURSDAY AFTERNOON AS NORTH WINDS
INCREASE AND WAVES BUILD TO 3 TO 5 FEET BY EVENING. A SMALL CRAFT
ADVISORY MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY LATE TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 18, 10:08 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     0 NW WOLCOTTVILLE       41.53N  85.38W
07/18/2007                   NOBLE              IN   AMATEUR RADIO

            LARGE LIMBS DOWN

&&

LAMMERS
Local storm report, Jul 18, 10:13 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLOOD            ROME CITY               41.49N  85.36W
07/18/2007                   NOBLE              IN   AMATEUR RADIO

            2 FT OF WATER OVER SR 9

&&

LAMMERS
Local storm report, Jul 18, 10:15 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1009 PM     FLOOD            WOLCOTTVILLE            41.53N  85.37W
07/18/2007                   NOBLE              IN   AMATEUR RADIO

            SR 9 FLOODED

&&

LAMMERS
Local storm report, Jul 18, 10:23 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1021 PM     TSTM WND GST     LA PORTE                41.61N  86.71W
07/18/2007  M56 MPH          LA PORTE           IN   TRAINED SPOTTER

            WIND GUST KNOCKED OUT POWER... SMALL LIMBS ARE DOWN

&&

LAMMERS
Local storm report, Jul 18, 10:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1041 PM     FLOOD            ROLLING PRARIE          41.67N  86.62W
07/18/2007                   LA PORTE           IN   TRAINED SPOTTER

            HALF OF RT 20 FLOODED WITH 2 FT OF WATER FLOWING OVER
            ROAD

&&

LAMMERS
Local storm report, Jul 18, 11:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EDT WED JUL 18 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     LA PORTE                41.61N  86.71W
07/18/2007  M78 MPH          LA PORTE           IN   AMATEUR RADIO

            3.50 INCHES RAINFALL TOTAL AS OF 1035 EDT

&&

LAMMERS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:44 PM EDTSpecial Marine WarningIWX2 hr
Jul 18, 9:02 PM EDTTornado WarningIWXSaint Joseph43 min
Jul 18, 9:50 PM EDTSevere Thunderstorm WarningIWXDeKalb, Noble55 min
Jul 18, 10:11 PM EDTFlash Flood WarningIWXAllen, DeKalb, Elkhart, Kosciusko, LaGrange, Marshall and 1 more3 hr
Jul 18, 10:11 PM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
Jul 18, 10:24 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph51 min
Jul 18, 10:51 PM EDTFlood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 13 more5 hr
Jul 18, 11:22 PM EDTFlash Flood WarningIWXAdams, Allen, Huntington, Wabash, Wells, Whitley6 hr
Jul 18, 11:22 PM EDTFlash Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke6 hr
Jul 18, 11:22 PM EDTFlash Flood WarningIWXLaPorte6 hr
Jul 18, 11:26 PM EDTTornado WarningIWXKosciusko, Marshall49 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.